# SDR USAA2010052491004

- Difficulty date: May 23, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N248AY
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Aircraft time: 88,171 hours, 17,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 0476
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - EEL - C4 CHECK - EMERGENCY LIGHT POWER SUPPLY M1210 FAILS TEST.  REPLACED BATTERY CHARGER AND BATTERY PACK IAW 767 AMM 53-51-07.
